# SDR CA130926001

- Difficulty date: August 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,463 hours
- Engine: Allsn 250C20B
- System (JASC): 6300 · Main Rotor Drive System
- Part: Drive Shaft
- Part number: 206040015
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN ROTOR DRIVESHAFT FORWARD YELLOW TELE-TEMP FOUND DARKENED.  MAIN ROTOR DRIVESHAFT REPLACED.
